# SDR 2022FA0000684

- Difficulty date: November 12, 2022
- Submitted: November 13, 2022
- Operation: General aviation
- Aircraft: N906GB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20111
- Aircraft time: 5,806 hours, 3,948 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Pitot Tube
- Part time: 58,056 hours, 3,948 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY PITOT PROBE FAIL - HEATS ON THE GROUND UNCOMANDED WITH SWITCH OFF - THE SMELL OF BURNT WIRE AND INSULATION EVIDENT ON ENTRY TO FLIGHT DECK - CHARRING BURNT WIRE AND CONNECTOR FOUND ON ACCESS AND DISASSEMBLY OF PITOT PROBE.
